WTF ... IS WTF!?
We are a collective of people who believe in freedom of speech, the rights of individuals, and free pancakes! We share our lives, struggles, frustrations, successes, joys, and prescribe to our own special brand of humor and insanity. If you are looking for a great place to hang out, make new friends, find new nemeses, and just be yourself, WTF.com is your new home.

Could some one just tell me?

NaughtyGirl21

Formally Cuddles
2,197
0
0
#1
Could someone just tell me whats wrong with me. I have not been feeling good for the past 2 days. It started when I (yes this comment may turn some guys away) started my period Friday. Everytime I get it, it hurts so F***ing bad. Well I decided to take these stronger midol pills I have never taken before. The store was not carrying my regular ones I usually get. But anyway back to my story. I took those pills and just 10 minutes later I starting seeing things, stuff kept going through my head, and shit my heart was beeting so hard and fast, I felt like I was going to die. Well ever since that I have not been the same. I have been feeling week, dizzy, and can't seem to think or remember too much. I don't know if those pills messed with my blood pressure or what but I wish I knew the answer. I could not go to the doctor today because it is Sat. and its closed and I am not about to go to the hospital on acounting that my mom already has outstanding hospital bills due to her cancer. So if any one knows the answer to my problem please please let me know.
 

G's-up

Postaholic
2,625
0
0
#2
Damn girl that sucks......BUT I have some sort of good news...IF you are not use to taking such strong med's than it sounds like those probably aren't for you...Sometimes there are meds that I take that make me not be able to sleep and give me that same fast heart beat and just make you feel weird like that. The best thing to do is to stick with what you usually take that makes you feel better when its that "special" time of the month.....Hope it helps ~peace~ :)
 

NaughtyGirl21

Formally Cuddles
2,197
0
0
#3
G's-up said:
Damn girl that sucks......BUT I have some sort of good news...IF you are not use to taking such strong med's than it sounds like those probably aren't for you...Sometimes there are meds that I take that make me not be able to sleep and give me that same fast heart beat and just make you feel weird like that. The best thing to do is to stick with what you usually take that makes you feel better when its that "special" time of the month.....Hope it helps ~peace~ :)
Thats just it, I could not take my regular ones because for some reason the stores stop selling that kind and made all these other stronger types of midol. It sucks. I have taken a lot of strong meds in my days but this one must of had something in there that I must be allergic to or something.
 

G's-up

Postaholic
2,625
0
0
#4
I got 2 suggestions for ya that I have been given and have worked for me.......1. Try going and getting a regular bottle of advil and taking 4 instead of 2 at a time just dont take them to close together (the doses) and 2. Go to your GY Dr. and ask them for some stronger version of Naproxen. These will help you big time. I dont like that Midol stuff even though it seems to be basically the same as advil I find 4 advils, which is the equivalent of perscription Motrin and I know that from experience. So honestly from a females' point if these dont at least relieve you a little than I would definatley talk to your Dr. because something could be wrong......I hope it helped. :)
 

mariusthegreat

:: What Ebonics ::
916
0
80
#5
CuddleMuffin said:
stuff kept going through my head, and shit my heart was beeting so hard and fast
Im 21, and they say viagra is for older men.....i popped one in and thats what happened to me....i also had a raging boner for about two weeks....
 

G's-up

Postaholic
2,625
0
0
#7
HMMM let's see a girl comes on and starts a thread about being on the rag and you compare it to VIAGRA, VERY risky move...ROFL........ALTHOUGH you may have a serious break through between MAN and WOMAN communication. IF a guy having a bonar for that amount of time compares to the pain a woman goes through when its that "special" time, we have a connection, a serious communication break through for woman and man kind................ :thumbsup:
 

Icarus

(╯°□°)╯︵ ┻━┻
6,775
251
118
#9
They say in the commercial that if your chubby lasts for more than two hours, to consult a doctor...

But two weeks? Damn! Marius, you must be a total lady's man :thumbsup:
 

Pachyderm

I really did.
802
0
0
#11
I get really bad pain too. I take Pamprin and sometimes vicodin. But the vicodin is probably not for you if you can't take strong meds. Pamprin is pretty good though, I would definitely recommend it over midol. G's right with the four asprin or ibuprofin.
 

magnolia

Postaholic
4,093
59
112
#13
I just take two aleve. It works really well for me. But again, it's a bit stronger.
 

shep

Local alcoholic
1,853
8
38
#15
ya somehow i think it won't help. :thumbsup:
 

NaughtyGirl21

Formally Cuddles
2,197
0
0
#16
Pachyderm said:
I get really bad pain too. I take Pamprin and sometimes vicodin. But the vicodin is probably not for you if you can't take strong meds. Pamprin is pretty good though, I would definitely recommend it over midol. G's right with the four asprin or ibuprofin.
I take vicodin for stuff, I get it all the time when I get stuff done to my teeth. Thats no biggy, I have none right now anyway and I can't take that stuff when I have to go out or work. I think it might have been something in that med. that I took that I am allergic to or something.
 

NaughtyGirl21

Formally Cuddles
2,197
0
0
#18
actingsmylife said:
Stop Taking Those Pills!!!! Thats Whats Wrong!!! Don't Take Anymore
No kidding, I stoped taking those midol pills after the first dose. I was just trying to get some peoples opinion of what could have caused those simptons thats all.
 

Pachyderm

I really did.
802
0
0
#19
Well... I don't know then. Vicodin always works for me and I can perform just fine, so I don't know what to tell you. It effects everyone in different ways, you know. I DO KNOW however, that an orgasm on your period will take away the cramps temporarily and warm heating blankets do the trick sometimes too. Sometimes, I huddle over crouching my pillow in pain, so it's just this huge burden we have to deal with. FUCK it! I'm getting a historectomy.
 

skylinec

Somewhere in the Between
3,192
0
36
#20
i think when god created us........he/she made men first and gave us all the good stuff and then took all the shitty and painful stuff and gave it to women.......its sick and wrong